# SDR SWIA202156433

- Difficulty date: January 16, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 37,682 hours, 37,066 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CARGO - DOOR TRACK SUPPORT BEAM AFT LOWER ATTACH ANGLE AT FS621 IS CRACKED   (C-CHECK) RO 2/25/2021   INSTALLED NEW LOWER ATTACH ANGLE ON CARGO DOOR SUPPORT BEAM AT FS621 REF. CRJ200 SRM 51-42-21 REV 38, DATED JUL 10/19, AND DWG 601R35050 REV. AC. / PERFORMED PRESSURIZATION CHECK OF REPAIR AREA REF CRJ200 AMM 21-32-00-863-801 / NO LEAKS FOUND AT THIS TIME / COMPLETED TASK CARD 51-900-1003-SKY
